# SDR DALA1153640647

- Difficulty date: September 12, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 76,571 hours, 33,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ER/A 06-496073-14 REV A. RII INSPECTION INSTRUCTIONS.   ATLMA MWG 11SEP   C/W ERA 06-496073-14 REV A RII INSPECTION SECTION I.  TEMPORARY REPAIR.  PER ERA 06-496024-14MA  REV A.
